# SDR 05FDEA01180

- Difficulty date: April 30, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 13,168 hours, 7,106 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD LANDING LEADING EDGE SLAT INBOARD PANEL 523BB NEXT TO PYLON LANDING IS CRACKED ON CORNER REF N00643.  REMOVED AND FABRICATED & INSTALLED NEW LANDING IAW DRW A57248771 AND SRM 51-40-21.
